Mississippi, 2017Flash Flooding and Flooding in Mississippi, July 24 to 25, 2017
July 24 to 25, 2017 · NWS JAN · 24 events in 11 counties and zones
Showers and thunderstorms occurred in a warm and very moist air mass. Very heavy rainfall resulted in a significant localized flooding event, with some locations receiving over 6 inches of rain in a short period of time.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.0 million
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms occurred in a warm and very moist air mass. Very heavy rainfall resulted in a significant localized flooding event, with some locations receiving over 6 inches of rain in a short period of time. Numerous roads were covered in several inches of water, with waist deep water in some homes. Strong gusty winds with some of these storms resulted in some downed trees due to rain saturated ground.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 24, 5:08 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 24, 5:08 AM CST, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
608 AM CDT Mon Jul 24 2017
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Locally heavy showers and a few thunderstorms will be impacting
HBG/PIB sites directly over the next few hours with convection
gradually spreading north to cover other sites along and south of
the I-20 corridor through late morning to midday. GLH/GWO/CBM/GTR
may take until afternoon to get much thunderstorm development, but
at least scattered activity is expected in those areas as well. Of
course locally IFR conditions will be briefly possible in all
areas getting underneath a thunderstorm today. This morning away
from storms expect IFR to MVFR conditions (mainly due to ceilings)
through 9 to 10 am. Conditions should be mainly VFR away from
heavier precipitation by the time we get to the afternoon. Surface
winds will be from the southeast generally and less than 10 mph
(except stronger gusts of course will be possible around
tstorms). /BB/
&&
.DISCUSSION...
Through Tonight:
Scattered showers and thunderstorms have already started
developing at this early hour over southern zones thanks to subtle
atmospheric lift brought by a upper level low migrating east,
just north of the coast. The weather across the whole Lower MS
Valley will be influenced by this feature through the short term
but the largest share of the impact should be on areas along and
south of I-20 today where mostly cloudy skies and numerous showers
and scattered storms will keep temperatures down below 90 degrees
in almost all cases. Further north there will be more sunny
breaks by midday after morning low clouds disperse and highs in
the upper 80s to lower 90s there will work with ample atmospheric
moisture (precipitable water values 2+ inches) to generate
moderate instability by afternoon. In these areas it may take a
while for thunderstorms to develop but expect various slight
surface boundaries propagating in from the north and south to
eventually trigger a good deal of activity before the day is out.
We inherited a limited risk of flooding in the HWO for central and
southern zones and opted to keep it going for this forecast.
While explicit short range numerical guidance suggests the best
potential for torrential rains may be focused more toward the
coast there are still enough suggestions of training storms or
very slow moving storms in the previously-outlined area to
warrant a low-end potential for at least minor localized flooding
issues.
The slow-moving upper low mentioned initially should be
transitioning more east of the region tonight but westerly
convergent low level wind vectors into the backside of the feature
will continue to provide impetus for shower and storm development
even past the evening (when afternoon convection typically
diminishes). The best thetaE advection axis several thousand feet
above the ground should be aimed at the southeast half to third
of zones where it is not impossible some issues with locally heavy
rain might continue at least intermittently through the night.
The next shift will watch this aspect of the forecast closely and
update mentioned heavy rain threats as warranted. Otherwise,
anticipate another warm and muggy night with shower and
thunderstorm activity generally diminishing after midnight
elsewhere and widespread temp minimums in the low to mid 70s.
/BB/
Tuesday through next weekend...
A very moist airmass will exist throughout the ArkLaMiss on
Tuesday as moisture is fed into the region from the Gulf due to
high pressure over the eastern Gulf. Forecast soundings depict
PWats of above 2". Expect the best coverage of storms and showers
to occur during the the mid morning through afternoon hours.
Flash flooding due to heavy rainfall will be the primary threat on
Tuesday. Drier conditions will begin to prevail late Tuesday into
Wednesday as high pressure over the Gulf expands, cutting off the
low level moisture flow into most of the region. Upper level
heights will begin to increase also on Tuesday as ridging builds
over the eastern CONUS. The increased moisture levels and
precipitation will keep temperatures at bay on Tuesday but
temperatures will once again approach hazardous levels on
Wednesday as some drying occurs, especially in the western
portions of the region.
The region will be even drier on Thursday, where convective
activity will be limited to the our easternmost counties. 850
temperatures will increase to above 20 degrees by Thursday. This
usually corresponds to temperatures in the upper 90's in late
July. Although widespread temps in the upper 90's aren't expected
on Thursday, some may be sampled in areas along and west of the
MS River. These temps combined with dewpoints near 70 will result
in heat index values surpassing 105 degrees in the aforementioned
zones. Friday could be the warmest day of the period depending on
the timing of an approaching surface front dropping into the
region from the north and associated with an upper level low that
will cross through Canada. If the Euro's solution of a slower
front holds true, temperatures could reach the upper 90's areawide
ahead of the front. The front will result in a stormy start to
the weekend but cooler temperatures and drier air in it's wake
will provide much needed relief from the heat and humidity of this
upcoming week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 87 74 89 73 / 65 31 52 17
Meridian 88 73 87 73 / 65 35 57 23
Vicksburg 88 73 91 73 / 65 34 40 13
Hattiesburg 87 73 88 73 / 66 39 59 23
Natchez 86 73 89 72 / 65 35 37 10
Greenville 89 74 91 74 / 46 34 38 13
Greenwood 89 75 90 74 / 47 28 44 16
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
JPM3/BB
Hazardous weather outlook, Jul 24, 3:27 AM CST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
427 AM CDT Mon Jul 24 2017
ARZ074-075-MSZ018-019-025>039-250930-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-
427 AM CDT Mon Jul 24 2017
This hazardous weather outlook is for extreme southeastern
Arkansas and much of north central Mississippi.
.DAY ONE...Today and Tonight
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.
(www.weather.gov/images/jan/graphicast/image2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.
LAZ007>009-015-016-023>026-MSZ040>066-072>074-250930-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
427 AM CDT Mon Jul 24 2017
This hazardous weather outlook is for northeastern Louisiana and
much of central and southern Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today
Slow moving thunderstorms with torrential rainfall will lead to
locally higher amounts of rainfall. Flash flooding is possible,
especially in areas that have seen heavy rain the last few days
and where storms train over the same location.
(www.weather.gov/images/jan/graphicast/image1.png)
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.
(www.weather.gov/images/jan/graphicast/image2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.
50
&&
...HAZARD LEGEND...
*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
www.weather.gov/jan/safe
Latest Weather Briefing...
www.weather.gov/jan/weather_briefing
Tropical page...
www.weather.gov/jan/tropical
National Hurricane Center Home Page...
www.nhc.noaa.gov/
Find NWS JAN on Facebook...
www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
www.weather.gov/jan/precipmaps
River Forecast Center...
www.weather.gov/lmrfc/
Significant River Flood Outlook...
www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 24, 5:26 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
626 AM CDT MON JUL 24 2017
MSZ072>074-241230-
Lamar MS-Marion MS-Forrest MS-
626 AM CDT MON JUL 24 2017
...THUNDERSTORMS PRODUCING HEAVY RAIN OVER SOUTHERN
MARION...SOUTHERN FORREST...AND SOUTHERN LAMAR COUNTIES...
At 623 AM CDT, Meteorologists were tracking thunderstorms along a
line extending from near Dexter to 6 miles south of Rock Hill.
Movement was east at 30 mph.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Kokomo, Sandy Hook, Purvis, Lumberton, Pinebur, Brooklyn, Maxie,
Pickwick, Rock Hill and Baxterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
3101 8950 3100 8983 3107 8984 3107 8992
3113 8994 3113 9001 3117 9001 3118 9003
3121 9003 3114 8914 3091 8914 3091 8934
TIME...MOT...LOC 1123Z 284DEG 26KT 3110 8992 3099 8931
19Event by event
17 flash flood, 4 thunderstorm wind, 2 flood, 1 funnel cloud. Local standard time, as filed.
Flash Flood, Forrest
- When
- July 24, 7:02 AM CST to 9:15 AM CST
- Where
- Forrest County, 4.31 mi SSW of Carnes to 4.34 mi SSW of Carnes
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.920, -89.290
The road at 342 Red Creek Road was covered with water.
Thunderstorm Wind, Copiah
- When
- July 24, 9:40 AM CST to 9:47 AM CST
- Where
- Copiah County, 2.15 mi SSW of Hazlehurst to 1.38 mi N of Hazlehurst
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 31.840, -90.410
A tree was blown down on County Farm Road near I-55. A tree was blown down on Damascus Road and another was blown down on I-55 near mile marker 57.
Thunderstorm Wind, Lincoln
- When
- July 24, 10:18 AM CST
- Where
- Lincoln County, 4.17 mi WSW of New Sight
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.617, -90.510
A tree was blown down on a power line on Noah Trail NW.
Flash Flood, Lincoln
- When
- July 24, 11:40 AM CST to 1:00 PM CST
- Where
- Lincoln County, 4.66 mi NNE of New Sight to 4.62 mi NNW of Brookhaven
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 31.711, -90.415
Parts of Lipsey Street was covered in water, and yards were also covered in water. Water was on Highway 51 in the northeast part of the county, and was across Old Malcum Road.
Flash Flood, Rankin
- When
- July 24, 11:50 AM CST to 1:30 PM CST
- Where
- Rankin County, 2.18 mi ENE of Luckney to 1.45 mi ENE of Luckney
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 32.363, -90.036
Flooding occurred on Farmington Station Blvd.
Flash Flood, Forrest
- When
- July 24, 11:50 AM CST to 1:00 PM CST
- Where
- Forrest County, 2.96 mi W of Carnes to 2.99 mi W of Carnes
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 30.980, -89.320
Entrekin Road was flooded in multiple spots near Havard Road.
Flash Flood, Rankin
- When
- July 24, 12:00 PM CST to 1:00 PM CST
- Where
- Rankin County, 2.23 mi NW of Rankin to 2.33 mi NW of Rankin
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 32.300, -89.950
Water was over Stratford Road.
Flash Flood, Lamar
- When
- July 24, 2:00 PM CST to 4:00 PM CST
- Where
- Lamar County, 5.35 mi ENE of Baxterville to 4.01 mi E of Baxterville
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 31.104, -89.514
Water was over Entrekin Road.
Flash Flood, Forrest
- When
- July 24, 2:00 PM CST to 4:00 PM CST
- Where
- Forrest County, 5.53 mi S of Carnes to 1.88 mi SSW of Carnes
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 30.900, -89.269
Water was over Red Creek and Mary Sollie roads.
Funnel Cloud, Sunflower
- When
- July 24, 3:14 PM CST
- Where
- Sunflower County, 1.8 mi SE of Halstead
- Reported by
- Social Media
- Coordinates
- 33.680, -90.630
There were multiple pictures of a funnel cloud.
Flash Flood, Lincoln
- When
- July 25, 7:27 AM CST to 9:15 AM CST
- Where
- Lincoln County, 1.62 mi WNW of Brookhaven Muni Arpt to 3.26 mi WSW of Brookhaven Muni Arpt
- Cause
- Heavy Rain
- Property damage
- $650,000
- Reported by
- Emergency Manager
- Coordinates
- 31.609, -90.426
Significant flash flooding occurred in Brookhaven, which resulted in six to ten inches of water on 10 to 12 streets in downtown Brookhaven. Brookhaven police blocked off Industrial Park Road due to flooding. Water entered some homes in Brookhaven, where three families needed to be rescued from their home, where the water was waist deep. Turpin Road washed out where a culvert ran underneath.
Flash Flood, Copiah
- When
- July 25, 7:45 AM CST to 9:15 AM CST
- Where
- Copiah County, 3.13 mi SW of Glancy to 3.07 mi SW of Glancy
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.790, -90.540
Antioch Road was flooded and impassable.
Flash Flood, Claiborne
- When
- July 25, 8:00 AM CST to 9:00 AM CST
- Where
- Claiborne County, 1.89 mi ENE of Pattison to 1.55 mi ENE of Pattison
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.890, -90.890
Water surrounded some mobile homes around Pattison.
Flash Flood, Lincoln
- When
- July 25, 9:15 AM CST to 10:15 AM CST
- Where
- Lincoln County, 0.76 mi NNW of Thayer to 0.39 mi NNE of Thayer
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 31.491, -90.453
Water was on Hogchain Road near Bogue Chitto.
Flash Flood, Lawrence
- When
- July 25, 10:15 AM CST to 2:45 PM CST
- Where
- Lawrence County, 1.68 mi NNW of Grange to 2.64 mi S of New Hebron
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 31.700, -90.016
Flooding occurred on Cherry Street Extension and Ferguson Mill Road. Numerous roads in downtown New Hebron were flooded, including Highways 42 and 43 North and South. Water entered homes around Cherry Avenue and Highway 43. Highway 43 between Silver Creek and Highway 478 was closed by MDOT due to flooding. Highway 42 between New Hebron and Joe Buckley Road was closed due to flooding. The Hamburger House had 10 to 12 inches of water inside.
Flash Flood, Franklin
- When
- July 25, 10:54 AM CST to 12:45 PM CST
- Where
- Franklin County, 3.36 mi SSE of Quentin to 3.28 mi SSE of Quentin
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 31.457, -90.743
Water ran over the bridge from the Homochitto River at Pleasant Valley and Low Water Bridge roads.
Thunderstorm Wind, Jefferson Davis
- When
- July 25, 11:00 AM CST
- Where
- Jefferson Davis County, 0.65 mi SSW of Hebron
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.721, -89.954
A tree was blown down on Rodeo Road.
Flash Flood, Lincoln
- When
- July 25, 11:10 AM CST to 12:10 PM CST
- Where
- Lincoln County, 2.38 mi NNE of Cam to 2.39 mi NE of Cam
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 31.580, -90.360
Turpin Road washed out where a culvert ran underneath.
Flash Flood, Simpson
- When
- July 25, 11:40 AM CST to 12:45 PM CST
- Where
- Simpson County, 0.59 mi E of Shivers to 2.53 mi SSE of Shivers
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -89.990
Flooding occurred on Highway 43 near Shivers.
Flood, Lincoln
- When
- July 25, 11:50 AM CST to 12:50 PM CST
- Where
- Lincoln County, 0.59 mi W of Brookhaven to 2.72 mi NE of Woolworth
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 31.580, -90.460
Several roads were flooded across the county.
Flash Flood, Jefferson Davis
- When
- July 25, 11:50 AM CST to 3:15 PM CST
- Where
- Jefferson Davis County, 6.08 mi NE of Hathorn to 6.17 mi ENE of Oak Vale
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.435, -89.850
Stowey Parkman Road was flooded.
Thunderstorm Wind, Lawrence
- When
- July 25, 12:50 PM CST
- Where
- Lawrence County, 0.44 mi ENE of Grange
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.682, -89.993
A tree was blown down on Highway 43 near Grange Road.
Flash Flood, Jefferson Davis
- When
- July 25, 1:04 PM CST to 2:45 PM CST
- Where
- Jefferson Davis County, 1.36 mi WNW of Hebron to 1.13 mi NW of Hebron
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.740, -89.970
Ned Riley and Jones Ford roads were closed with the bridges submerged in water.
Flood, Lawrence
- When
- July 25, 3:26 PM CST to 4:26 PM CST
- Where
- Lawrence County, 2.07 mi N of New Hebron to 0.36 mi NNE of New Hebron
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 31.760, -89.980
Flooding occurred on MS Highway 43 between New Hebron and the Simpson County line.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Lightning Strike in Utah, July 24 to 29, 20172 injured · $8.8 million · 12 events
- Heat in Missouri, July 24, 20171 death · 1 injured · 1 event
- Rip Current in Florida, July 24, 20171 death · 1 event
- Flash Flooding and Damaging Winds in California, July 24 to 25, 20171 injured · $8.0 million · 55 kt wind · 8 events
- Hail and Damaging Wind in Texas, July 24, 2017$1.2 million · 52 kt wind · 6 events
- Flash Flooding and Hail in Nevada, July 24 to 26, 2017$191,000 · 0.75 in hail · 7 events
- Flash Flooding in New York, July 24, 2017$105,000 · 2 events
- Flash Flood in Mississippi, July 24, 2017$100,000 · 1 event
- Damaging Winds in New York, July 24, 2017$70,000 · 65 kt wind · 5 events
- Lightning Strikes in New York, July 24, 2017$80,000 · 2 events
- Damaging Winds in Pennsylvania, July 24, 2017$52,000 · 60 kt wind · 7 events
- Flash Flooding and Damaging Winds in Georgia, July 24 to 25, 2017$42,000 · 50 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 708175, 708177, 708181, 708182, 708183, 708184, 709097, 709094, 709096, 708185, 709102, 709104, 709107, 709103, 709115, 709127, 709125, 709136, 709132, 709128, 709130, 709129, 709131, 709135.